# SDR MASA200600967

- Difficulty date: March 31, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- Aircraft time: 22,684 hours, 17,596 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control System
- Condition: Faulted
- Location: Spoilers
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7151 CID, YD1 WILL NOT ENGAGE AND FLIGHT SPOILER FAULTED.  RESET BOTH SYSTEMS WITH NO FURTHER ACTION REQURIED.
